# SDR FDEA201106072141

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3065501
- Condition: Corroded
- Location: Bs 1059-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, DURING REPAIR OF CORROSION LONG.48R STA 1059-1079   FOUND OUT CORROSION AT STA 1099 OF LONG 48R.  CORRODED AREA REMOVED IAW SRM 51-21-01, REV 46. ORIGINAL THICKNESS : 0.080" & REMAINING THICKNESS : 0.00" FOUND EXCEEDED LIMIT IAW SRM 53-00-00 FIG 205, REV 46.  REPAIRED IAW SRM 53-00-05, FIG 202, REV 46. REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
